Works matching DE "MATHEMATICAL equivalence"
Results: 4877
Rescuing sufficientarianism from itself.
- Published in:
- South African Journal of Philosophy, 2020, v. 39, n. 3, p. 347, doi. 10.1080/02580136.2020.1813933
- By:
- Publication type:
- Article
Geometric classification of semidirect products in the maximal parabolic subgroup of.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 2, p. 241, doi. 10.1142/S0219530515500256
- By:
- Publication type:
- Article
Optimised probabilistic active learning (OPAL).
- Published in:
- Machine Learning, 2015, v. 100, n. 2-3, p. 449, doi. 10.1007/s10994-015-5504-1
- By:
- Publication type:
- Article
Solving the general joint block diagonalization problem via linearly independent eigenvectors of a matrix polynomial.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 4, p. N.PAG, doi. 10.1002/nla.2238
- By:
- Publication type:
- Article
Spline approximation, Kronecker products and multilinear forms.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 535, doi. 10.1002/nla.2038
- By:
- Publication type:
- Article
Depth-averaged non-hydrostatic extension for shallow water equations with quadratic vertical pressure profile: equivalence to Boussinesq-type equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 10, p. 569, doi. 10.1002/fld.4361
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 84, n. 10, p. 567, doi. 10.1002/fld.4318
- Publication type:
- Article
Influence of deformation history parameters on softening behaviour of concrete.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 155, doi. 10.1002/pamm.201610066
- By:
- Publication type:
- Article
Equivalence of Linear Programming and Basis Pursuit.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 735, doi. 10.1002/pamm.201510351
- By:
- Publication type:
- Article
Weighted Hermite–Hadamard–Mercer type inequalities for convex functions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 118, doi. 10.1002/num.22521
- By:
- Publication type:
- Article
Numerical analysis of a parabolic variational inequality system modeling biofilm growth at the porescale.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 5, p. 941, doi. 10.1002/num.22458
- By:
- Publication type:
- Article
Discontinuous Galerkin methods for solving a hyperbolic inequality.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 894, doi. 10.1002/num.22330
- By:
- Publication type:
- Article
Optimal error estimate of a conformal Fourier pseudo‐spectral method for the damped nonlinear Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1422, doi. 10.1002/num.22264
- By:
- Publication type:
- Article
A Posteriori Error Estimation for Elliptic Partial Differential Equations with Small Uncertainties.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 1, p. 175, doi. 10.1002/num.21991
- By:
- Publication type:
- Article
Conservative numerical methods for the Full von Kármán plate equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1948, doi. 10.1002/num.21974
- By:
- Publication type:
- Article
Efficient numerical methods for boundary data and right-hand side reconstructions in elliptic partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1995, doi. 10.1002/num.21977
- By:
- Publication type:
- Article
Nonlinear model reduction based on the finite element method with interpolated coefficients: Semilinear parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1713, doi. 10.1002/num.21961
- By:
- Publication type:
- Article
Compact and efficient conservative schemes for coupled nonlinear Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1814, doi. 10.1002/num.21969
- By:
- Publication type:
- Article
On the equivalence between some projected and modulus-based splitting methods for linear complementarity problems.
- Published in:
- Calcolo, 2019, v. 56, n. 4, p. N.PAG, doi. 10.1007/s10092-019-0337-0
- By:
- Publication type:
- Article
A hybrid extragradient method for a general split equality problem involving resolvents and pseudomonotone bifunctions in Banach spaces.
- Published in:
- Calcolo, 2019, v. 56, n. 4, p. N.PAG, doi. 10.1007/s10092-019-0341-4
- By:
- Publication type:
- Article
A new quadratic relaxation for binary variables applied to the distance geometry problem.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 4, p. 2197, doi. 10.1007/s00158-020-02567-7
- By:
- Publication type:
- Article
Lifetime distribution selection for complete and censored multi-level testing data and its influence on probability of failure estimates.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 1, p. 1, doi. 10.1007/s00158-019-02465-7
- By:
- Publication type:
- Article
Brief note on equality constraints in pure dual SAO settings.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 5, p. 1853, doi. 10.1007/s00158-018-2149-2
- By:
- Publication type:
- Article
Direct computation of solution spaces.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 5, p. 1787, doi. 10.1007/s00158-016-1615-y
- By:
- Publication type:
- Article
Determination of metamaterial parameters by means of a homogenization approach based on asymptotic analysis.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 5, p. 1251, doi. 10.1007/s00161-019-00837-4
- By:
- Publication type:
- Article
On spacetime structure, spacetime transformations and material frame-indifference in solid mechanics.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 4, p. 1073, doi. 10.1007/s00161-019-00811-0
- By:
- Publication type:
- Article
Optimized Context Weighting for the Compression of the Un-repetitive Genome Sequence Fragment.
- Published in:
- Wireless Personal Communications, 2018, v. 103, n. 1, p. 921, doi. 10.1007/s11277-018-5487-x
- By:
- Publication type:
- Article
Correction to: A theoretical basis for the equivalence between physical and economic climate metrics and implications for the choice of Global Warming Potential time horizon.
- Published in:
- 2020
- By:
- Publication type:
- Correction Notice
A theoretical basis for the equivalence between physical and economic climate metrics and implications for the choice of Global Warming Potential time horizon.
- Published in:
- Climatic Change, 2020, v. 158, n. 2, p. 107, doi. 10.1007/s10584-019-02486-7
- By:
- Publication type:
- Article
Dorronsoro's Theorem and a Slight Generalization.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 5, p. 624, doi. 10.1007/s10958-016-2869-z
- By:
- Publication type:
- Article
Weak Parities and Functorial Maps.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 5, p. 699, doi. 10.1007/s10958-016-2807-0
- By:
- Publication type:
- Article
An Invariant of Knots in Thickened Surfaces.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 5, p. 728, doi. 10.1007/s10958-016-2809-y
- By:
- Publication type:
- Article
Multipoint Problem for a System of Hyperbolic Equations with Mixed Derivative.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 213, doi. 10.1007/s10958-015-2660-6
- By:
- Publication type:
- Article
On the Riemann-Hilbert problem for the Beltrami equations in quasidisks.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 5, p. 646, doi. 10.1007/s10958-015-2621-0
- By:
- Publication type:
- Article
Minimization of Probabilistic Models of Programs.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 3, p. 381, doi. 10.1007/s10958-015-2611-2
- By:
- Publication type:
- Article
Lyapunov Equivalence of Systems with Unbounded Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 210, doi. 10.1007/s10958-015-2558-3
- By:
- Publication type:
- Article
Transverse Equivalence of Complete Conformal Foliations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 1, p. 115, doi. 10.1007/s10958-015-2429-y
- By:
- Publication type:
- Article
Continuous Detonation of Methane/Hydrogen-Air Mixtures in an Annular Cylindrical Combustor.
- Published in:
- Combustion, Explosion, & Shock Waves, 2018, v. 54, n. 4, p. 472, doi. 10.1134/S0010508218040111
- By:
- Publication type:
- Article
On the flame shape in diffusion combustion of a liquid fuel film on a substrate.
- Published in:
- Combustion, Explosion, & Shock Waves, 2015, v. 51, n. 5, p. 511, doi. 10.1134/S0010508215050019
- By:
- Publication type:
- Article
Universal Equivalence of Generalized Baumslag–Solitar Groups.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 5, p. 357, doi. 10.1007/s10469-020-09609-5
- By:
- Publication type:
- Article
Algebras of Binary Formulas for Compositions of Theories.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 4, p. 295, doi. 10.1007/s10469-020-09602-y
- By:
- Publication type:
- Article
The Structure of Computably Enumerable Preorder Relations.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 3, p. 201, doi. 10.1007/s10469-020-09592-x
- By:
- Publication type:
- Article
Universal Equivalence of Linear Groups Over Local Commutative Rings with 1/2.
- Published in:
- Algebra & Logic, 2019, v. 58, n. 4, p. 313, doi. 10.1007/s10469-019-09552-0
- By:
- Publication type:
- Article
Polygons with a (<italic>P,</italic> 1)-Stable Theory.
- Published in:
- Algebra & Logic, 2018, v. 56, n. 6, p. 473, doi. 10.1007/s10469-018-9469-6
- By:
- Publication type:
- Article
Divisible Rigid Groups. Algebraic Closedness and Elementary Theory.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 5, p. 395, doi. 10.1007/s10469-017-9461-6
- By:
- Publication type:
- Article
Algebraic Geometry Over Algebraic Structures. VI. Geometrical Equivalence.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 4, p. 281, doi. 10.1007/s10469-017-9449-2
- By:
- Publication type:
- Article
Elementary Equivalence of Partially Commutative Lie Rings and Algebras.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 4, p. 348, doi. 10.1007/s10469-017-9455-4
- By:
- Publication type:
- Article
Universal Invariants for Classes of Abelian Groups.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 2, p. 116, doi. 10.1007/s10469-017-9434-9
- By:
- Publication type:
- Article
Definability of Linear Orders over Negative Equivalences.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 24, doi. 10.1007/s10469-016-9373-x
- By:
- Publication type:
- Article
Isomorphisms and Algorithmic Properties of Structures with Two Equivalences.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 50, doi. 10.1007/s10469-016-9375-8
- By:
- Publication type:
- Article